# SDR UPS06847832

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED  EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-50-01, NO HELP. FOUND TERMINAL END SHORTED AND WIRE L619GA22. EMERGENCY LIGHT OPS TEST GOOD IAW MM 33-50-01.
